Skip to menu Skip to content Skip to footer

2018

Journal Article

Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials

Hoffmann, Scott E., Hussin, Veronique, Marquette, Ian and Zhang, Yao-Zhong (2018). Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials. Journal of Physics A-Mathematical and Theoretical, 51 (8) 085202, 1-16. doi: 10.1088/1751-8121/aaa553

Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials

2018

Conference Publication

On superintegrable monopole systems

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2018). On superintegrable monopole systems. 25th International Conference on Integrable Systems and Quantum Symmetries, ISQS 2017, Prague, Czech Republic, 6-10June 2017. Bristol, United Kingdom: Institute of Physics Publishing. doi: 10.1088/1742-6596/965/1/012018

On superintegrable monopole systems

2018

Journal Article

Structures of Nichols (braided) lie algebras of diagonal type

Wu, Weicai, Wang, Jing, Zhang, Shouchuan and Zhang, Yao-Zhong (2018). Structures of Nichols (braided) lie algebras of diagonal type. Journal of Lie Theory, 28 (2), 357-380.

Structures of Nichols (braided) lie algebras of diagonal type

2017

Journal Article

One loop amplitude from null string

Yu, Ming, Zhang, Chi and Zhang, Yao-Zhong (2017). One loop amplitude from null string. Journal of High Energy Physics, 2017 (6) 51. doi: 10.1007/JHEP06(2017)051

One loop amplitude from null string

2017

Journal Article

On the 2-mode and k-photon quantum Rabi models

Zhang, Yao-Zhong (2017). On the 2-mode and k-photon quantum Rabi models. Reviews in Mathematical Physics, 29 (4) 1750013, 1750013. doi: 10.1142/S0129055X17500131

On the 2-mode and k-photon quantum Rabi models

2017

Journal Article

Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang–Coulomb monopole interaction

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2017). Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang–Coulomb monopole interaction. Annals of Physics, 380, 121-134. doi: 10.1016/j.aop.2017.03.003

Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang–Coulomb monopole interaction

2017

Journal Article

Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case

Pan, Feng, Zhang, Yao-Zhong and Draayer, Jerry P. (2017). Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case. Journal of Statistical Mechanics: Theory and Experiment, 2017 (Feb) 023104, 023104. doi: 10.1088/1742-5468/aa5a28

Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case

2017

Journal Article

Exact solution of the two-axis countertwisting Hamiltonian

Pan, Feng, Zhang, Yao-Zhong and Draayer, Jerry P. (2017). Exact solution of the two-axis countertwisting Hamiltonian. Annals of Physics, 376, 182-193. doi: 10.1016/j.aop.2016.11.019

Exact solution of the two-axis countertwisting Hamiltonian

2016

Journal Article

Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations

Zhang, Yao-Zhong (2016). Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations. Annals of Physics, 375, 460-470. doi: 10.1016/j.aop.2016.10.019

Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations

2016

Journal Article

Quadratic algebra for superintegrable monopole system in a Taub-NUT space

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2016). Quadratic algebra for superintegrable monopole system in a Taub-NUT space. Journal of Mathematical Physics, 57 (9) 092104, 092104. doi: 10.1063/1.4962924

Quadratic algebra for superintegrable monopole system in a Taub-NUT space

2016

Journal Article

Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systems

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2016). Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systems. Journal of Physics A: Mathematical and Theoretical, 49 (12) 125201, 1-12. doi: 10.1088/1751-8113/49/12/125201

Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systems

2016

Conference Publication

Family of N-dimensional superintegrable systems and quadratic algebra structures

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2016). Family of N-dimensional superintegrable systems and quadratic algebra structures. 23rd International Conference on Integrable Systems and Quantum Symmetries, ISQS 2015, Prague, Czech Republic, 23 - 27 June 2015. Bristol, United Kingdom: Institute of Physics Publishing. doi: 10.1088/1742-6596/670/1/012024

Family of N-dimensional superintegrable systems and quadratic algebra structures

2015

Journal Article

A new family of N dimensional superintegrable double singular oscillators and quadratic algebra Q(3) ⊕ so(n) ⊕ so(N-n)

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2015). A new family of N dimensional superintegrable double singular oscillators and quadratic algebra Q(3) ⊕ so(n) ⊕ so(N-n). Journal of Physics A: Mathematical and Theoretical, 48 (Art No.: 445207) 445207, 273-&. doi: 10.1088/1751-8113/48/44/445207

A new family of N dimensional superintegrable double singular oscillators and quadratic algebra Q(3) ⊕ so(n) ⊕ so(N-n)

2015

Journal Article

On Nichols (braided) Lie algebras

Wu, Weicai, Zhang, Shouchuan and Zhang, Yao-Zhong (2015). On Nichols (braided) Lie algebras. International Journal of Mathematics, 26 (10) 1550082, 1550082. doi: 10.1142/S0129167X15500822

On Nichols (braided) Lie algebras

2015

Journal Article

Quadratic algebra structure and spectrum of a new superintegrable system in N-dimension

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2015). Quadratic algebra structure and spectrum of a new superintegrable system in N-dimension. Journal of Physics A: Mathematical and Theoretical, 48 (18) 185201, 1-16. doi: 10.1088/1751-8113/48/18/185201

Quadratic algebra structure and spectrum of a new superintegrable system in N-dimension

2015

Journal Article

Uncertainty relation in Schwarzschild spacetime

Feng, Jun, Zhang, Yao-Zhong, Gould, Mark D. and Fan, Heng (2015). Uncertainty relation in Schwarzschild spacetime. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 743, 198-204. doi: 10.1016/j.physletb.2015.02.058

Uncertainty relation in Schwarzschild spacetime

2015

Journal Article

Irreversible magnetization and self-interaction investigated by thermal activation in Pr2Fe14B magnets

Li, Z. B., Shen, B. G., Zhang, M., Zhang, Y., Hu, F. X. and Sun, J. R. (2015). Irreversible magnetization and self-interaction investigated by thermal activation in Pr2Fe14B magnets. Applied Physics Letters, 106 (4) 042403. doi: 10.1063/1.4906870

Irreversible magnetization and self-interaction investigated by thermal activation in Pr2Fe14B magnets

2015

Journal Article

Relationship between nichols braided lie algebras and nichols algebras

Wu, Weicai, Zhang, Shouchuan and Zhang, Yao-Zhong (2015). Relationship between nichols braided lie algebras and nichols algebras. Journal of Lie Theory, 25 (1), 45-63.

Relationship between nichols braided lie algebras and nichols algebras

2014

Journal Article

Probing Planckian physics in de Sitter space with quantum correlations

Feng, Jun, Zhang, Yao-Zhong, Gould, Mark D., Fan, Heng, Sun, Cheng-Yi and Yang, Wen-Li (2014). Probing Planckian physics in de Sitter space with quantum correlations. Annals of Physics, 351, 872-899. doi: 10.1016/j.aop.2014.10.014

Probing Planckian physics in de Sitter space with quantum correlations

2014

Journal Article

New quasi-exactly solvable class of generalized isotonic oscillators

Agboola, Davids, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2014). New quasi-exactly solvable class of generalized isotonic oscillators. Journal of Physics A: Mathematical and Theoretical, 47 (39) 395305, 395305.1-395305.17. doi: 10.1088/1751-8113/47/39/395305

New quasi-exactly solvable class of generalized isotonic oscillators